MathSciNet Relay Station
MathSciNet bibliographic data
MR1162281 73M25 (73D99)
Walton, J. R.; Herrmann, J. M. A new method for solving dynamically accelerating crack problems. I. The case of a semi-infinite mode ${\rm III}$ crack in elastic material revisited. Quart. Appl. Math. 50 (1992), no. 2, 373–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement